Cookies?
Library Header Image
LSE Research Online LSE Library Services

Alternative models for stationary stochastic processes

Robinson, Peter (1978) Alternative models for stationary stochastic processes. Stochastic Processes and Their Applications, 8 (2). pp. 141-152. ISSN 0304-4149

Full text not available from this repository.
Identification Number: 10.1016/0304-4149(78)90003-0
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1280

Actions (login required)

View Item View Item